Partial regularity for minimizers of variational integrals with discontinuous integrands
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, p. 255-282
@article{AIHPC_1996__13_3_255_0,
     author = {Hamburger, Christoph},
     title = {Partial regularity for minimizers of variational integrals with discontinuous integrands},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {3},
     year = {1996},
     pages = {255-282},
     zbl = {0863.35022},
     mrnumber = {1395672},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1996__13_3_255_0}
}
Hamburger, Christoph. Partial regularity for minimizers of variational integrals with discontinuous integrands. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, pp. 255-282. http://www.numdam.org/item/AIHPC_1996__13_3_255_0/

[A-F] E. Acerbi and N. Fusco, A regularity theorem for minimizers of quasiconvex integrals. Arch. Rational Mech. Anal., Vol. 99, 1987, pp. 261-281. | MR 888453 | Zbl 0627.49007

[E1] L.C. Evans, Quasiconvexity and partial regularity in the calculus of variations. Arch. Rational Mech. Anal., Vol. 95, 1986, pp. 227-252. | MR 853966 | Zbl 0627.49006

[E2] L.C. Evans, Weak convergence methods for nonlinear partial differential equations. Regional conference series in mathematics, Vol. 74, AMS, Providence, 1990. | MR 1034481 | Zbl 0698.35004

[E-G1] L.C. Evans and R.F. Gariepy, Blow-up, compactness and partial regularity in the calculus of variations. Indiana Univ. Math. J., Vol. 36, 1987, pp. 361-371. | MR 891780 | Zbl 0626.49007

[E-G2] L.C. Evans and R.F. Gariepy, Some remarks concerning quasiconvexity and strong convergence. Proc. Royal Soc. Edinburgh, Vol. 106A, 1987, pp. 53-61. | MR 899940 | Zbl 0628.49011

[F-H] N. Fusco and J. Hutchinson, C1,α partial regularity of functions minimising quasiconvex integrals. Manuscripta math., Vol. 54, 1985, pp. 121-143. | MR 808684 | Zbl 0587.49005

[G1] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems. Princeton Univ. Press, Princeton, 1983. | MR 717034 | Zbl 0516.49003

[G2] M. Giaquinta, The problem of the regularity of minimizers. International congress of mathematicians, Berkeley, 1986. | MR 934310 | Zbl 0667.49029

[G3] M. Giaquinta, Quasiconvexity, growth conditions and partial regularity. In: S. HILDEBRANDT and R. LEIS (Eds.) Partial differential equations and calculus of variations. Lecture notes in mathematics, Vol. 1357, Springer, Berlin, 1988. | MR 976237 | Zbl 0658.49006

[G-G1] M. Giaquinta and E. Giusti, On the regularity of the minima of variational integrals. Acta Math., Vol. 148, 1982, pp. 31-46. | MR 666107 | Zbl 0494.49031

[G-G2] M. Giaquinta and E. Giusti, Differentiability of minima of nondifferentiable functionals. Inv. Math., Vol. 72, 1983, pp. 285-298. | MR 700772 | Zbl 0513.49003

[G-M] M. Giaquinta and G. Modica, Partial regularity of minimizers of quasiconvex integrals. Ann. Inst. H. Poincaré, Analyse non linéaire, Vol 3, 1986, pp. 185-208. | Numdam | MR 847306 | Zbl 0594.49004

[H] C. Hamburger, An elementary partial regularity proof for solutions of nonlinear elliptic systems. SFB 256, Bonn, Preprint 353, 1994. | MR 1014470

[Ho] M.C. Hong, Existence and partial regularity in the calculus of variations. Ann. Mat. Pura Appl., Vol. 149, 1987, pp. 311-328. | MR 932791 | Zbl 0648.49008

[R] W. Rudin, Real and complex analysis. McGraw-Hill, New York, 1987. | MR 924157 | Zbl 0925.00005